# SDR SIMA20160727001

- Difficulty date: July 27, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 32,896 hours, 28,674 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15793101
- Condition: Inoperative
- Location: Rudder
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RUDDER SYSTEM 1 AND 2 EICAS MESSAGE.  TROUBLESHOT IAW FIM 27-22-00 AND ENVOY ETN -EM -27 -079. REMOVED AND REPLACED NR 1 & 2 RUDDER PRESSURE SWITCH IAW 27-23-04.  OPS CHECK GOOD IAW MM 27-23-00 . LEAK CHECKED GOOD.
